Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Blood pressure high, mitral valve replaced, taking coumadin, nose bleeding, taking antibiotic

My mothers blood pressure was just 175 over 64 she is 75 years old. She has had her mitral valve replaced and is taking Coumadin. Last night she was in the emergency room because of a nose bleed that wouldn t stop. She is currently taking an antibiotic because the doctor put a tampon in her nostril to stop the bleeding. Should I be worried about this reading?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Friend.
yes its a matter of worry if bleeding and bp are not controlled.
Cause of nose bleed can be because of highbp or it can be because of warfarin intake.
PT/INR can tell you if dose of warfarin was more.
She requires to take warfarin life long.
And she requires to have strict bp control.

Hope she gets well soon.

Dr Anshul, MD
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor